# SDR SWAA2021041262941

- Difficulty date: March 23, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 45,573 hours, 27,326 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING PANEL 661AB HAS MULTIPLE SMALL CRACKS AROUND FASTENER HOLES ALONG THE ENTIRE TRAILING EDGE. / REPAIRED IAW SRM 51-70-05-2R-8 & EA 21-157-00876
